MAUDE Adverse Event Report: ZIMMER BIOMET, INC. GLENOSPHERE CENTRIC 40 MM DIAMETER +0 MM LATERAL OFFSET; PROSTHESIS, SHOULDER

ZIMMER BIOMET, INC. GLENOSPHERE CENTRIC 40 MM DIAMETER +0 MM LATERAL OFFSET; PROSTHESIS, SHOULDER
Model Number N/A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 02/21/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient underwent a revision procedure approximately 6 months postimplantation due to disassociation.The glenosphere and poly were replaced.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: unk baseplate cat#ni lot# ni.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001822565-2022-01276.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were corrected: e1, b3, d6.The following sections were updated: b4, b5, g3, g6, h2, h10.
 
Event or Problem Description
It was reported that a patient underwent a revision procedure approximately 18 months postimplantation due to disassociation.The glenosphere and poly were replaced.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.D10: base plate uncemented 15 mm post length cat#00436201500, lot#64499853.H6: component code: proposed annex g code: mechanical (g04) ¿ head.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: there is no acute fracture or evidence of implant loosening.However, the glenosphere is displaced from the metaglene with resulting subluxation but no frank dislocation.It was identified that during the procedure an incorrect impactor was used; however, after further review with development it was determined that this did not cause or contribute to the disassociation reported.Therefore the root cause for the reported event remains unknown.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
GLENOSPHERE CENTRIC 40 MM DIAMETER +0 MM LATERAL OFFSET
Common Device Name
PROSTHESIS, SHOULDER
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key14277981
Report Number0001822565-2022-01074
Device Sequence Number6256461
Product Code HSD
UDI-Device Identifier00889024489530
UDI-Public(01)00889024489530(17)290731(10)64439968
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K172767
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00436004000
Device Lot Number64439968
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2022
Supplement Date Received by Manufacturer05/03/2022
06/27/2022
Initial Report FDA Received Date05/04/2022
Supplement Report FDA Received Date05/11/2022
09/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/24/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale